# SDR ASOA200801485

- Difficulty date: November 9, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 11,214 hours, 7,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD EMERGENCY LIGHTS OUT.
